# SDR FDEA202102240442

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - LEFT HAND TUNNEL STATION 5-113 TO STATION 5-123 ,   LONGERON 35 LEFT LONGERON SPLICE FOUND CRACK. CENTER CARGO COMPARTMENT LEFT HAND TUNNEL STATION 5-113 TO STATION 5-123   LONGERON 35 LEFT LONGERON SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-0G.   FABRICATED LONGERON SPLICE AS PER DOUGLAS DRAWING A5A7114 REVISION J. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
